# SDR 95ZZZX6001

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3047K
- Make and model: Slnsby T67M260
- Aircraft serial: 2147
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Condition: Fuel Fumes
- Location: Cockpit
- Part time: 337 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CREW REPORTED A STRONG SMELL OF FUEL WHEN FULL POWER WAS SET FOR TAKEOFF.  FUEL TANK VENT LINES ARE ROUTED IN COCKPIT AND OUT THROUGH BELLY OF AIRCRAFT.  SUSPECT FUEL FUMES COMING IN FROM AROUND VENT LINES.
